# SDR SWAA2021102822938

- Difficulty date: September 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 294.5 AND RBL 54 AT FWD GALLEY AREA ; 2021-431978 / REPAIRED FLOOR BEAM BS 294.5 AND BTW RBL 14 TO RBL 60 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND B737-700 SRM 51-40-02. MATERIAL USED: BAC1503-101052 P.O : 2021 181352, 7075-T0 0.080Ï¿½ P.O: 2021 189736, 7075-T6 0.071Ï¿½ P.O: 2021 124912, 7075-T6 0.080Ï¿½ P.O: 2021 108627 AND 7075-T6 0.032Ï¿½ P.O:2021 540839
